| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 37-40


K. Ravi, P. Narasimman, A. Edwin Raj
      Generalized Hyers-Ulam stability of a new mixed type functional equation in fuzzy normed space
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1799-1818.

K. Krishnaveni, S. Raja Balachandar, S. K. Ayyaswamy
      Adomian's decomposition method for solving singular system of transistor circuits
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1819-1826.

M. Kempegowda, P. M. Balagondar
      Exact solutions of non-Newtonian fluid flow between two moving parallel disks and stability analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1827-1835.

G. N. Purohit, M. Jain, S. Rani
      M/M/1 retrial queue with constant retrial policy, unreliable server, threshold based recovery and state dependent arrival rates
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1837-1846.

T. Jayakumar, K. Kanagarajan
      Numerical solution for hybrid fuzzy systems by improved Euler method
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1847-1862.

M. Mamat, Z. Salleh, M. Sanjaya WS, I. Mohd
      Numerical simulation bidirectional chaotic synchronization FitzHugh-Nagumo neuronal system
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1863-1876.

E. Alirezaei, M. Samavat, M. A. Vali
      Optimal control of linear time invariant singular delay systems using the orthogonal functions
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1877-1891.

B. Keskin
      Spectral problems for impulsive Dirac operators with spectral parameters entering via polynomials in the boundary and discontinuity conditions
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1893-1899.

A. Manimaran, P. Thangaraj, K. Arun Prakash
      Properties of intuitionistic fuzzy semi-boundary
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1901-1912.

N. Ahmed, K Sarma, D. P. Barua
      Magnetic field effect on free convective oscillatory flow between two vertical parallel plates with periodic plate temperature and dissipative heat
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1913-1924.

M. Donisete de Campos, E. C. Romao, L. F. Mendes de Moura
      Analysis of unsteady state heat transfer in the hollow cylinder using the finite volume method with a half control volume
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1925-1931.

M. M. Babatin
      Stability of thin shell supported by Chaplygin gas
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1933-1943.

C. Duraisamy, R. Vennila
      Somewhat \lambda-continuous functions
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1945-1953.

M. H. Almomani, R. Abdul Rahman
      Selecting the best system using the three stage and the four-stage selection approaches
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1955-1972.

M. Gocen, Y. Soykan
      On numerical calculations of eigenvalues using Ritz method
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1973-1990.

M. Madiafi, A. Bouroumi
      A neuro-fuzzy approach for automatic face recognition
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1991-1996.

M. Alizadeh
      Some algorithms for normality testing irreducible polynomials and computing complexity of the normal polynomials over finite fields
      Appl. Math. Sci., Vol. 6, 2012, no. 37-40, 1997-2003.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |